Skip to content
THE HEALTH DEPOT'S RESPONSE TO COVID-19
THE HEALTH DEPOT'S RESPONSE TO COVID-19
Our Pharmacy Our Health Store Healthcare Services
Description
Directions
Ingredients
Warnings

Extra Strength Benadryl Total Allergy & Sinus is specially formulated to provide fast, effective relief of your allergy symptoms PLUS effective relief of your sinus congestion and pain. Provides fast, effective symptom relief from allergies and allergic reactions: Sneezing, Itchy & runny nose, Itchy eyes, Nasal congestion, Sinus congestion, Sinus pain, and Sinus headache.


Medicinal Ingredients:
Acetaminophen (extra strength) 500 mg, Pseudoephedrine Hydrochloride 30 mg, Diphenhydramine Hydrochloride 25 mg

Non-Medicinal Ingredients:
Black ink, candelilla wax, cellulose, croscarmellose sodium, FD&C blue no. 1 aluminum lake, hypromellose, polyethylene glycol, polysorbate 80, silica, titanium dioxide, water, zinc stearate.

Seek medical attention immediately if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.

Keep out of reach of children. May cause marked drowsiness. May cause excitability, especially in children. Avoid use of alcohol. Use caution when driving a motor vehicle or operating machinery. Talk to a doctor before using this product if you have chronic lung disease, glaucoma, difficulty in urination due to enlargement of the prostate gland, if you are pregnant or nursing, or taking other antihistamines or sedating drugs or tranquilizers. Alcohol, sedatives and tranquilizers may increase drowsiness. Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients. Do not use more than the recommended dosage or use for prolonged periods of time except on the advice of a physician. Do not use with any other product containing diphenhydramine, even one used on skin. In case of overdose: call a poison control centre or doctor immediately, even if you do not notice any signs or symptoms.

Do not take more than directed (see liver warnings).

Adult use only (12 years and older): Take 2 caplets every 6 hours while symptoms persist. Do not take more than 8 caplets in 24 hours.

Similar Products